MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Drager received an ufr in which it was stated that the device posted an alarm during use indicating a failure in the ambient pressure measurement and shut itself off in the following.There was no detail in the report which would reasonably suggest that health consequences for the patient may have resulted from the event.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local drager s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.Drager derives the following: the device is equipped with a pressure sensor for measurement of the atmospheric pressure; the readings are used for calibration of other measurement functions such as airway pressure, fio2 or gas flow.The ifu clearly describes the device behavior and the required operator response when ambient pressure measurement fails - the accuracy of the readings for the aforementioned values may be impaired, and if the incorrect values are tolerable and the limit for the "airway pressure high" alarm is set accordingly, ventilation can be continued.In any case, the device will not respond with a shut-down upon a failure of the ambient pressure measurement.Either there was a second fault condition that triggered the shutdown or the user's report is incorrect in this detail this conflict cannot be removed due to lack of relevant information.A reliable conclusion in regard to the root cause for the reported observation could not be found.It is recommended to the hospital to have the device checked and - if necessary - repaired by trained service personnel.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key22993494
Report Number9611500-2025-00505
Device Sequence Number8833622
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)230119(93)8414000-39
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown